Adapted Exponential Type Estimator in the Presence of Non-response


Unal C. , KADILAR C.

JOURNAL OF RELIABILITY AND STATISTICAL STUDIES, vol.14, no.1, pp.311-321, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.13052/jrss0974-8024.14115
  • Title of Journal : JOURNAL OF RELIABILITY AND STATISTICAL STUDIES
  • Page Numbers: pp.311-321

Abstract

In this article, we propose an estimator using the exponential function for the population mean in the case of non-response on both the study and the auxiliary variables. The equations for the Bias and Mean Square Error (MSE) are derived to the first order of approximation and theoretical comparisons are made with existing estimators in literature. Besides, we examine the efficiency of the proposed estimator according to the classical ratio and regression estimator, Hansen-Hurwitz unbiased estimator, and the estimator of Singh et al. (2009). Following theoretical comparisons, we infer that the proposed estimator is more efficient than compared estimators under the obtained conditions in theory. Moreover, these theoretical results are supported numerically by providing an empirical study on five different data sets.